# SDR DHL200080308C

- Difficulty date: January 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING INTERCOL 9 RIBS CRACKED .5 INCH IN BETWEEN NR 518E AND 518C ACCESS PANELS.  FABRICATED DOUBLER PER SRM 57-2-0 PAGE 9-10.  INSTALLED DOUBLER PER SRM 51-2-0 PAGE 6-10.  WORK ACCOMP ON NONE ROUTINE WORK CARD 1171.
